I had a nervous breakdown in September 2012. Have been on Paxil, Prestige, Ambilify, Lamotrigene, valium,xanex, mirtazprine and more. An anti depressant from all families. SSRIs, SNRIs and Benzos. I was on paxil and klonopin before the breakdown. I believe the breakdown came from having two major back surgeries in 7 months. Along with very painful treatments. I've been crying since September but recently that has improved. I still have terrible anxiety, worry, fatigue and I think depression. Now that I am off all anti depressants, do I really want to start another? Valium and xanex seem to be helping but I'm still not myself.
You can try it, it's an intense medication and you have to give if AT LEAST 2-3 weeks before you can assess it. Just as an aside; may I suggest you dig in some new areas when it comes to "not myself." Meds are great treatment, but sometimes, just sometimes we may be missing something else we could be doing to feel like ourselves.
Just a thought. Hope this helps.
I will give you my experience as you said two days in you were already feeling a little off. I was prescribed cymbalta for my fibromyalgia. Five days in I was in the ER. I was so exhausted and depressed I couldn't get out of bed, I felt like I had a UTI, I had the creepy crawlies, couldn't form sentences as I could not find the words I was looking for. It was a horrible experience. Just went and looked at side effects and found this on DC website:
painful or difficult urination;
headache, trouble concentrating, memory problems, weakness, feeling unsteady, loss of coordination, constipation
I spent 7 hours in the ER and never took it again. I also read increased hyperactivity and increased depression are serious side effects. There may be a better medication for you if you skipped your dose today, take it tomorrow and feel like you explained. I'd call your doc and see about other options for you.
Best of luck!
I had a horrible experience with Cymbalta. I decided to try it as a catch-all for my fibromyalgia and back pain and my panic and anxiety disorders. Not only did it make my pain WORSE (strange, I know!), it actually CAUSED panic attacks! Now, this is NOT the normal reaction, so don't read into it. HOWEVER, I'm just letting it be known that, though most likely rare, this can be a reaction. It might be worth the try though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 3 answers
Posted 7 Dec 2010 • 7 answers
Posted 22 Sep 2011 • 17 answers
Posted 7 Aug 2013 • 2 answers
Posted 5 Apr 2016 • 3 answers